# SDR SWIA971229

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Engine: Pwa PW118B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Dirty
- Location: Green Hyd Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN HYDRAULIC FILTER LIGHT CAME ON AFTER TAKEOFF.  RETURNED TO SLC.  REPLACED GREEN SYSTEM PRESSURE AND RETURN FILTERS.  NO VISIBLE CONTAMINATION FOUND (RETURN PIN WAS POPPED).  RAN BOTH HYDRAULIC SYSTEMS 15 MINUTES AND ALL CHECKS GOOD.
